Jump to content
Important Survey - Please Participate ×

putting dry dose under tongue


[ba...]

Recommended Posts

Does placing a dry tablet under the tongue as opposed to swallowing it increase absorption? I don't feel  like I am getting anything from my doses, and I wonder if its from a bad gut.  Is this a stupid thing to do, as the receptors are in the stomach, not the blood stream?
Link to comment
Share on other sites

I don't mean to scare you, but I did this the four plus years I took benzos and I do not recommend this at all.

 

There is a study showing how klonopin and xanax change the structure of cells in rats after just four weeks and that there has not been enough research on how they alter cells... I would stick with allowing the acids in your stomach to take a shot at breaking the pills down before allowing them to have impact on the delicate anatomy in your neck and upper chest.

 

I can't prove the correlation, but what was and has been going on in my lymph nodes in those areas seem to be very related to my use of benzos and how I took them that way. I ended up with a lymphoma dx and I truly am not trying to scare you, I just think it was an awful idea I had to take them that way.

 

I have to get to an appointment but I can share the study later today. I think it is so much safer to swallow these potent things. I'm seriously not trying to frighten you, but I really care and wish I had not done it that way.

Link to comment
Share on other sites

Does placing a dry tablet under the tongue as opposed to swallowing it increase absorption? I don't feel  like I am getting anything from my doses, and I wonder if its from a bad gut.  Is this a stupid thing to do, as the receptors are in the stomach, not the blood stream?

Hi BD  :hug: It may do but it will also wear off a LOT quicker, and certain drugs like Diazepam are made to  be metabolised in the gut, and also although we think our dose isn't doing anything at all. I think that ALL the time,  ::) these drugs are a LOT more powerful than we realise, I've seen loads of people shocked by what is a such a tiny dose compared to their original dose  smashed them when they jumped rather than get as low as possible then stop.

 

Also others who did an updose by a tiny amount only to be shocked that dose actually worked, unfortunately I'm not one of them, and even a tiny cut rocks my world, yet up-dosing  by the same cut does nothing when things get bad and neither did an accidental 2mg updose either. I've never intentionally up-dosed but  a few times by total accident but it did nothing for my suffering, and twice mde me feel worse and it was teeny  amounts. 

 

 

Love Nova xxx  :smitten: :smitten: :smitten:

Link to comment
Share on other sites

Does placing a dry tablet under the tongue as opposed to swallowing it increase absorption? I don't feel  like I am getting anything from my doses, and I wonder if its from a bad gut.  Is this a stupid thing to do, as the receptors are in the stomach, not the blood stream?

Hi BD  :hug: It may do but it will also wear off a LOT quicker, and certain drugs like Diazepam are made to  be metabolised in the gut, and also although we think our dose isn't doing anything at all. I think that ALL the time,  ::) these drugs are a LOT more powerful than we realise, I've seen loads of people shocked by what is a such a tiny dose compared to their original dose  smashed them when they jumped rather than get as low as possible then stop.

 

Also others who did an updose by a tiny amount only to be shocked that dose actually worked, unfortunately I'm not one of them, and even a tiny cut rocks my world, yet up-dosing  by the same cut does nothing when things get bad and neither did an accidental 2mg updose either. I've never intentionally up-dosed but  a few times by total accident but it did nothing for my suffering, and twice mde me feel worse and it was teeny  amounts. 

 

 

Love Nova xxx  :smitten: :smitten: :smitten:

 

Thanks guys. I did not think toungue dosing was a good idea, as the receptors are in the gut.  I am just not getting any relief, havn't for a while. I suppose this is normal.

 

I have my set quantity of 5.5,  split into 4 doses. I actually dose a bit lower with my shaving, and can add a bit to a dose without passing my quota, that did not even help.

 

Nova, it's been like this for a week, I don't feel like the medication is doing anything, and every day, I start to experience at least one wd episode so intense I feel like I might as well be in cold turkey. I simply never get ok, and I am not getting any windows, even small ones.

 

Took a few rescue bumps (small dose at 2-3 hours into dose) sometimes it helped. But, I have to stop, it's messing up my current taper.

 

However, when I am on a dose, and instantly thrown into agonizing wd, I just want  relief. I am talking acute withdraw, not the moderate kind that is doable. The past few days have been so bad, I am scared, and it is so painful.

 

Thanks for answering my question folks. As I said, I didn't think it was wise.

 

 

 

 

Link to comment
Share on other sites

Hi there:

 

All I know is that my psychiatrist and pharmacists told me to swallow my pills with water. Of course when I took wafers I put them under my tongue. Anyway it seemed to work for me. Hoping you get this figured out, as you seemed to already. Best of luck to you.

 

Betsy

Link to comment
Share on other sites

×
×
  • Create New...